RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2009, Volume 15, Issue 7, Pages 205–216 (Mi fpm1278)  

This article is cited in 7 scientific papers (total in 7 papers)

On conjugacy in a Chevalley group of large Abelian subgroups of the unipotent subgroup

G. S. Suleimanova

Siberian Federal University

Abstract: Let $U$ be the unipotent subgroup of a Chevalley group over a finite field. The well-known problem about describing the set of “large” (of maximal order) Abelian subgroups in $U$ of exceptional type is investigated. The description of normal large Abelian subgroups in $U$ was established earlier. It is proved that each large Abelian subgroup from $U$ is conjugate in the Chevalley group of type $F_4$ over a finite field of characteristic not equal to 2 to a normal subgroup in $U$. It is shown that for the groups $U$ of type $G_2$ and $^3D_4$ the similar conclusion is not true.

Full text: PDF file (160 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 169:5, 696–704

Bibliographic databases:

Document Type: Article
UDC: 512.542

Citation: G. S. Suleimanova, “On conjugacy in a Chevalley group of large Abelian subgroups of the unipotent subgroup”, Fundam. Prikl. Mat., 15:7 (2009), 205–216; J. Math. Sci., 169:5 (2010), 696–704

Citation in format AMSBIB
\Bibitem{Sul09}
\by G.~S.~Suleimanova
\paper On conjugacy in a~Chevalley group of large Abelian subgroups of the unipotent subgroup
\jour Fundam. Prikl. Mat.
\yr 2009
\vol 15
\issue 7
\pages 205--216
\mathnet{http://mi.mathnet.ru/fpm1278}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2745010}
\elib{http://elibrary.ru/item.asp?id=15340720}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 169
\issue 5
\pages 696--704
\crossref{https://doi.org/10.1007/s10958-010-0070-3}
\elib{http://elibrary.ru/item.asp?id=15331255}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956057902}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1278
  • http://mi.mathnet.ru/eng/fpm/v15/i7/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. S. Suleimanova, “Klassy sopryazhennykh v gruppe Shevalle tipa $F_4$ bolshikh abelevykh podgrupp unipotentnoi podgruppy”, Vladikavk. matem. zhurn., 13:2 (2011), 45–55  mathnet  elib
    2. Galina S. Suleimanova, “Sopryazhennost v konechnoi gruppe Shevalle tipa $E_8$ bolshikh abelevykh unipotentnykh podgrupp”, Zhurn. SFU. Ser. Matem. i fiz., 4:4 (2011), 536–540  mathnet
    3. V. M. Levchuk, G. S. Suleimanova, “The normal structure of the unipotent subgroup in Lie type groups and its extremal subgroups”, J. Math. Sci., 185:3 (2012), 448–457  mathnet  crossref
    4. Levchuk V.M., Suleimanova G.S., “Extremal and maximal normal abelian subgroups of a maximal unipotent subgroup in groups of Lie type”, J Algebra, 349:1 (2012), 98–116  crossref  mathscinet  zmath  isi  elib
    5. Suleimanova G.S., “Isklyuchitelnye bolshie unipotentnye abelevy podgruppy grupp lieva tipa”, Vestnik sibirskogo gosudarstvennogo aerokosmicheskogo universiteta im. akademika M.F. Reshetneva, 2012, no. 4, 61–64  elib
    6. Vladimir M. Levchuk, Galina S. Suleimanova, “Thompson subgroups and large abelian unipotent subgroups of Lie-type groups”, Zhurn. SFU. Ser. Matem. i fiz., 6:1 (2013), 63–73  mathnet
    7. G. S. Suleimanova, “Bolshie elementarnye abelevy unipotentnye podgruppy grupp lieva tipa”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 6:2 (2013), 69–76  mathnet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:135
    Full text:26
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019